Detail publikace

On asymptotic Behaviour of solution of certain clsses of ordinary differential equqtions

Originální název

On asymptotic Behaviour of solution of certain clsses of ordinary differential equqtions

Anglický název

On asymptotic Behaviour of solution of certain clsses of ordinary differential equqtions

Jazyk

en

Dokumenty

BibTex


@article{BUT37346,
  author="Josef {Diblík}",
  title="On asymptotic Behaviour of solution of certain clsses of ordinary differential equqtions",
  chapter="37346",
  number="2",
  volume="95",
  year="1992",
  month="march",
  pages="203--217",
  type="journal article - other"
}